Weight gain is greater with some antidepressants than others, US study findsBMJ 2014; 348 doi: http://dx.doi.org/10.1136/bmj.g3722 (Published 05 June 2014) Cite this as: BMJ 2014;348:g3722
- Ingrid Torjesen
Doctors might want to consider the propensity of different antidepressants for increasing a patient’s weight when prescribing to people in whom weight gain could have adverse health consequences, a group of US researchers has said.
The recommendation came after a study that they conducted that found that some antidepressants were associated with greater weight gain than others over a 12 month period. The Boston based researchers reviewed the electronic health records of a large New …
Log in using your username and password
Log in through your institution
Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial